# SDR NSVA0212

- Difficulty date: May 1, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- System (JASC): 5260 · Entrance Stairs
- Part: Control Cable
- Part number: 1145140309106
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEB - CREW REPORTED THAT THE AIRSTAIR DOOR HANDLE WOULD NOT SECURE CLOSED.  FOUND BROKEN CABLE INSIDE AIRSTAIR DOOR LATCH MECHANISM.  MAINTENANCE ACCOMPLISHED TEMP FIX TO SECURE DOOR.  SFP ISSUED TO FERRY AIRCRAFT FROM LEB TO HYA.  HYA MAINTENANCE REPLACED AIRSTAIR DOOR CABLE, OPERATIONAL CHECK WAS SATISFACTORY.  (M)
